Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Consistency of Fisher's Tests

Subramanian Swamy
Econometrica
Vol. 33, No. 3 (Jul., 1965), pp. 619-623
Published by: The Econometric Society
DOI: 10.2307/1911757
Stable URL: http://www.jstor.org/stable/1911757
Page Count: 5
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Consistency of Fisher's Tests
Preview not available

Abstract

The unsatisfactory state of index number theory is demonstrated in this paper by showing that the theory lacks a consistent set of rules of choice. It is further proved, by an example, that at least two standard rules conflict with the requirements of economic theory. An error in the literature of index numbers is also corrected.

Page Thumbnails

  • Thumbnail: Page 
619
    619
  • Thumbnail: Page 
620
    620
  • Thumbnail: Page 
621
    621
  • Thumbnail: Page 
622
    622
  • Thumbnail: Page 
623
    623